The simplest American and real option approximations: Geske-Johnson interpolation in maturity and yield

Chung, S L and Shackleton, M B (2003) The simplest American and real option approximations: Geske-Johnson interpolation in maturity and yield. Applied Economics Letters, 10 (11). pp. 709-716. ISSN 1350-4851

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Applied Economics Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 43868
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:06
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:50
URI: https://eprints.lancs.ac.uk/id/eprint/43868

Actions (login required)

View Item View Item